# SDR CA980804028

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31P
- Engine: Lyc TIGO541E1A
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Gearbox
- Condition: Separated
- Location: Nose
- Part time: 1,247 hours
- Stage of operation: CR
- Nature of condition: D, K, Y
- Precautionary procedure: A, B

## Discrepancy

(CAN) NOSE GEAR BOX ASSEMBLY AND PROPELLER BROKE FREE OF THE ENGINE IN FLIGHT AND FELL AWAY. NO FURTHER AIRCRAFT DAMAGE, THE AIRCRAFT LANDED SAFELY ON THE REMAINING ENGINE.
